Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are headache, dizziness and increased anxiety side effects of Wellbutrin?

Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2241 Questions

default
Posted on Wed, 6 Jun 2018 in Mental Health
Question: Hello i was taking cipralex 20 Mg for about a year along with 1.5 MG lexotanil but my doctor decided to add Wellbutrin 150 XL to the above and slowly taper lexotanil over a period.
I am day 3 today with wellbutrin i have had headaches yesterday and today i have dizziness and increased anxiety.

My questions are

1-what do you think of the combo?

2- are those normal side effects of wellbutrin? When my body will adjust to it?
doctor
Answered by Dr. Alexander H. Sheppe 14 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

1. This is a very reasonable and standard medication regimen and combination.

2. These are normal side effects when first starting Wellbutrin. These side effects are very likely to wear off within a week. I would try your best to stick with it for a while longer.

Dr. Sheppe
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Alexander H. Sheppe 47 minutes later
Thank you i will hold longer to it
Moreover for my lexotanil 1.5 MG i am cutting it down by Quarter a tablet a week is this okay?
doctor
Answered by Dr. Alexander H. Sheppe 3 hours later
Brief Answer:
Followup

Detailed Answer:
I would do a quarter tablet every 2 weeks to be safer.

Dr. Sheppe
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on